# SDR SWAA2015020236281

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 24,316 hours, 14,481 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 95210
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLIGHT ATTENDANT REPORTED SOUND & ODOR MID CABIN.  TURNED RECIRCULATING FAN OFF & SMELL DISSIPATED.  R & R RECIRCULATING FAN IAW MM.
